Open Access
Volume 30, 2024
Article Number 51
Number of page(s) 23
Published online 02 July 2024
  1. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14 (1990) 55–61. [CrossRef] [Google Scholar]
  2. E. Pardoux and A. Răşcanu, Stochastic differential equations, backward SDEs, partial differential equations, Vol. 69 of Stochastic Modelling and Applied Probability. Springer, Cham (2014). [Google Scholar]
  3. S. Crépey, Financial Modeling. Springer Finance. Springer, Heidelberg (2013). [CrossRef] [Google Scholar]
  4. N. El Karoui, S. Peng and M.-C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [CrossRef] [MathSciNet] [Google Scholar]
  5. R. Carbone, B. Ferrario and M. Santacroce, Backward stochastic differential equations driven by càdlàg martingales. Theory Probab. Applic. 52 (2008) 304–314. [CrossRef] [Google Scholar]
  6. S.N. Cohen and R.J. Elliott, Existence, uniqueness and comparisons for BSDEs in general spaces. Ann. Probab. 40 (2012) 2264–2297. [CrossRef] [MathSciNet] [Google Scholar]
  7. N. El Karoui and S. Huang, A general result of existence and uniqueness of backward stochastic differential equations, in Backward Stochastic Differential Equations (Paris, 1995–1996), Vol. 364 of Pitman Res. Notes Math. Ser.. Longman, Harlow (1997) 27–36. [Google Scholar]
  8. P. Bremaud, Point Processes and Queues. Springer, New York (1981). [CrossRef] [Google Scholar]
  9. M. Jacobsen, Point Process Theory and Applications, 1st edn. Birkhäuser Boston, MA, (2006). [Google Scholar]
  10. G. Last and A. Brandt, Marked Point Processes on the Real Line: The Dynamical Approach. Springer Science & Business Media (1995). [Google Scholar]
  11. G. Barles, R. Buckdahn and E. Pardoux, Backward stochastic differential equations and integral-partial differential equations. Stochast. Stochast. Rep. 60 (1997) 57–83. [CrossRef] [Google Scholar]
  12. I. Kharroubi, J. Ma, H. Pham and J. Zhang, Backward SDEs with constrained jumps and quasi-variational inequalities. Ann. Probab. 38 (2010) 794–840. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Royer, Backward stochastic differential equations with jumps and related non-linear expectations. Stochast. Processes Applic. 116 (2006) 1358–1376. [CrossRef] [Google Scholar]
  14. S. Tang and X. Li, Necessary conditions for optimal control of stochastic systems with random jumps. SIAM J. Control Optim. 32 (1994) 1447–1475. [CrossRef] [MathSciNet] [Google Scholar]
  15. J. Xia, Backward stochastic differential equation with random measures. Acta Math. Applic. Sinica 16 (2000) 225–234. [CrossRef] [Google Scholar]
  16. F. Confortola and M. Fuhrman, Backward stochastic differential equations and optimal control of marked point processes. SIAM J. Control Optim. 51 (2013) 3592–3623. [CrossRef] [MathSciNet] [Google Scholar]
  17. D. Becherer, Bounded solutions to backward SDEs with jumps for utility optimization and indifference hedging. Ann. Appl. Probab. 16 (2006) 2027–2054. [CrossRef] [MathSciNet] [Google Scholar]
  18. F. Confortola and M. Fuhrman, Backward stochastic differential equations associated to jump markov processes and applications. Stochast. Processes Applic. 124 (2014) 289–316. [CrossRef] [Google Scholar]
  19. F. Confortola, M. Fuhrman and J. Jacod, Backward stochastic differential equation driven by a marked point process: an elementary approach with an application to optimal control. Ann. Appl. Probab. 26 (2016) 1743–1773. [CrossRef] [MathSciNet] [Google Scholar]
  20. F. Confortola, Lp solution of backward stochastic differential equations driven by a marked point process. Math. Control Signals Syst. 31 (2018) 1. [Google Scholar]
  21. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.-C. Quenez, Reflected solutions of backward SDE’s, and related obstacle problems for PDE’s. Ann. Probab. 25 (1997) 702–737. [CrossRef] [MathSciNet] [Google Scholar]
  22. N. Foresta, Optimal stopping of marked point processes and reflected backward stochastic differential equations. Appl. Math. Optim. 83 (2021) 1219–1245. [CrossRef] [MathSciNet] [Google Scholar]
  23. P. Briand, R. Elie and Y. Hu, BSDEs with mean reflection. Ann. Appl. Probab. 28 (2018) 482–510. [CrossRef] [MathSciNet] [Google Scholar]
  24. H. Hibon, Y. Hu, Y. Lin, P. Luo and F. Wang, Quadratic BSDEs with mean reflection. Math. Control Related Fields 8 (2017) 721–738. [Google Scholar]
  25. Y. Hu, R. Moreau and F. Wang, General mean reflected BSDEs. arXiv preprint arXiv:2211.01187 (2022). [Google Scholar]
  26. P. Briand, A. Ghannoum and C. Labart, Mean reflected stochastic differential equations with jumps. Adv. Appl. Probab. 52 (2020) 523–562. [CrossRef] [MathSciNet] [Google Scholar]
  27. N. El Karoui, É. Pardoux and M.C. Quenez, Reflected backward SDEs and American options. Numer. Methods Finance 13 (1997) 215–231. [Google Scholar]
  28. D.P. Blake, A. De Waegenaere, R.D. MacMinn and T. Nijman, Longevity risk and capital markets: the 2008–2009 update. Available at SSRN 1362485 (2009). [Google Scholar]
  29. S. Wills and M. Sherris, Securitization, structuring and pricing of longevity risk. Insurance Math. Econ. 46 (2010) 173–185. [CrossRef] [Google Scholar]
  30. P.J. Schönbucher, Credit Derivatives Pricing Models: Models, Pricing and Implementation. John Wiley & Sons (2003). [Google Scholar]
  31. S. Janson, S. M’baye and P. Protter, Absolutely continuous compensators. Int. J. Theor. Appl. Finance 14 (2011) 335–351. [CrossRef] [MathSciNet] [Google Scholar]
  32. Ł. Delong, Backward Stochastic Differential Equations with Jumps and their Actuarial and Financial Applications. Springer (2013). [Google Scholar]
  33. P. Artzner, F. Delbaen, J.-M. Eber and D. Heath, Coherent measures of risk. Math. Finance 9 (1999) 203–228. [Google Scholar]
  34. M. Jeanblanc and M. Rutkowski, Default risk and hazard process, in Mathematical Finance – Bachelier Congress 2000: Selected Papers from the First World Congress of the Bachelier Finance Society, Paris, June 29–July 1, 2000, edited by H. Geman, D. Madan, S.R. Pliska and T. Vorst. Springer Berlin Heidelberg, Berlin, Heidelberg (2002) 281–312. [CrossRef] [Google Scholar]
  35. M. Dahl and T. Møller, Valuation and hedging of life insurance liabilities with systematic mortality risk. Insurance Math. Econ. 39 (2006) 193–217. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.